MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVSM10100
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met all specifications prior to shipment.Based on the investigation of the returned catheter sample neither a difficult deployment nor an expansion failure could be confirmed.The catheter sample was returned in released but good condition so that an indication for an expansion issue or difficult deployment could not be identified.Images documenting difficult deployment or expansion issue during deployment have not been provided.The alleged issue could not be re-produced which led to an inconclusive evaluation result.A definite root cause for the reported event could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model avsm10100 vascular covered stent allegedly was difficult to deploy and failed to expand.A balloon was used to post dilate and another stent graft was deployed to cover the lesion.There was no reported patient injury.This information was received from one source.

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key8812545
Report Number9681442-2019-00132
Device Sequence Number19461410
Product Code PFV
UDI-Device Identifier00801741106415
UDI-Public(01)00801741106415
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAVSM10100
Device Catalogue NumberAVSM10100
Device Lot NumberANCZ1828
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/22/2019
Patient Sequence Number1